# SDR DALA2021042902465

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 73,914 hours, 28,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L3 Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 DOOR 3L WILL NOT ARM PROPERLY. CORRECTIVE ACTION: RESET 3L DOOR ARMING PER B757 AMM 25-66 AND OPT CHK 3L DOOR PER B757 AMM 52-11. OPT CHK NML. (7453470)
